← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@medfree17

So I ended up making the decision to come of the Venafalaxine! Best decision ever! I have been constantly taking my CBD oil and I have never felt better! I have not taking any meds for 2 whole days and this is the first time in over a year! I am feeling fantastic right now because of it! I highly recommend trying! To everyone struggling stay strong and don’t let anxiety get the best of you. Be open about it even if people don’t understand. It has been the best form of therapy for me plus the CBD oil ❤️

Jump to this post


Replies to "So I ended up making the decision to come of the Venafalaxine! Best decision ever! I..."

Good for you! It's illegal here or I would be as well. Just dealing w halves and quarters…just enough to keep my brain off the roller coaster. And honestly…it's only been about 5 days but I already feel better. No crazy dreams and actually sleeping a few hours at a time.

@medfree17
I too am completely finished with my withdrawal. Based on all my reading here and my considerable bag of tricks to handle anxiety and so forth, the only thing I am doing different is the CBD oil. I use the one with hemp. No HTC.

This isn't so much a reply, but I'm new here and don't know how to post a new question. I was on celexa for 16 years for anxiety/panic attacks. It helped, but about 8mo ago transitioned to venlafaxine XR (effexor) 37.5mg due to chronic health anxiety. It hasn't really helped and I feel it makes me more anxious, heart rate high, BP low. With my MD's advise, I began the weaning process by taking one every other day for a week. As of this writing, I've be w/o it for over 48hours and feel fine except for my head feels like it's "swimming" when i move. It's not dizzy or vertigo or the zaps I read about, or even off balance but just a sensation in my head/ears. In the experience of this group, when do the withdrawal symptoms peak and how long do they last? I'm a nurse and have to be able to function. I am off the weekend and hope the worst of the symptoms will pas before I return to work. Any advise would be appreciated.

@tennessegirl
Hey that's great. I am thrilled for you. Smiling as ever, Bright Wings

Louisa I have been on Effexor for about 2 years. The side affects I have experienced are as if my brain becomes detached from my skull..goes in a roller coaster and hits a concrete wall. Over and over. I've cut my dosage and am only taking enough to stop this while holding onto the bed sometimes. It's only been 5 days and I already feel so my much better. I cannot tell you when it will peak or how long it will last. I've read it can take as long as 9 months. But everyone is different and I am also taking Xanax for panic attacks and anxiety. Mine are pills so I am halving and quartering. I'm assuming you are on timed release and removing 10 beads @ a time from your capsules. Maybe you should only take 8 beads and slow your titration down if it's inhibiting your ability to function. But since you've been taking it for so long I fear it will not happen in a weekend. There are lots if knowledgeable folks on here. See what other comments you get! And remember we are all here for you OK? I hope I helped a little.

@medfree17
When you say you are constantly taking your CBD oil, how much are you taking? I take 3 drops 3 times a day under my tongue.
Are you coming off the med cold turkey or cutting the doses? If you are quiting cold turkey??? I am asking with alarm! I kind of did a cold turkey way and it was dangerous. Read, read and read some more. I am with you, take care, Bright Wings

I don't have much advice but understand what you're going through. I posted for the first time yesterday because these withdrawals are a nightmare. Everybody definitely experiences the process differently and struggles unfortunately. I would definitely let your doctor know. From everything I've read from other's experience although it sucks the symptoms will ultimately not hurt you long term. Not much help I know lol. Just wanted to let you know you're not alone.

@tennesseegirl
You rock girl, just my humble opinion…bright wings flying at last

@amelia42, how kind of you to support others when you are going thru it yourself. My hat is off to you. How are you handling the anxiety or rushes of emotions? I had to say out loud…self regulating…then look up…don't drop that chin. It has to do with what chemicals are being dumped into your brain…IF YOU FEEL LOUSY DO NOT LAY DOWN OR if you are laying down, GET UP. Again it affects what chemicals are released.
Other times, there is nothing to do but say, and this too shall pass…
Cuz some days are like that. Hang in there, we are all with you. Bright Wings

After reading SO many comments I'm going to buy CBD oil tomorrow. Thanks for the suggestion. Here's to hope!

@amelia42
CBD oil is more than hope, it works!

Yes my CBD oils is hemp. It is THC free